# SDR DXTA2025010901874

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800201
- Aircraft time: 14,274 hours, 9,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR INTERIOR GRAB HANDLE CAME OFF WHILE CLOSING DOOR.  ATTACHING HARDWARE IS BROKEN OFF ALONG WITH PART OF THE STEP STRUCTURE AND IS INSIDE THE DOOR NOW. SEE ATTACHED PHOTOS. CORRECTIVE ACTION: REATTACHED HANDLE STAND OFFS. INSTALLED NEW STEP ASSEMBLY HARDWARE. OPS CHECK GOOD. IAW CE680 SPM 20-40-00 AND CE680 IPC 52-10-02.
